| Model Number |
470057-11 |
| Medical Device Problem Code |
Image Orientation Incorrect (1305)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 30-degree endoscope plus image was being displayed as a double image and was inverted.The technical support engineer (tse) viewed the system logs and found related errors on the endoscope, then advised the customer to replace the endoscope.The customer confirmed that the replacement endoscope resolved the issue.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.Technical support engineer (tse) advised replacing the 30-degree endoscope plus.Once the new scope was installed, the customer did not encounter any further issues and proceeded with the case as planned.The system was working properly, and no additional action was required as the issue was resolved.Intuitive surgical, inc.(isi) did not receive a da vinci product involved with this complaint to perform failure analysis.